RUS  ENG
Full version
JOURNALS // Matematicheskie Zametki // Archive

Mat. Zametki, 1973 Volume 14, Issue 6, Pages 867–878 (Mi mzm7306)

This article is cited in 3 papers

Complete direct sums of Abelian torsion-free groups of rank 1 with isomorphic groups or rings of endomorphisms. I

A. M. Sebel'din

Tomsk State University

Abstract: Isomorphism conditions are established for torsion-free Abelian groups with isomorphic groups or rings of endomorphisms decomposable into complete direct sums of groups of rank 1.

UDC: 519.4

Received: 23.02.1972


 English version:
Mathematical Notes, 1973, 14:6, 1057–1063

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025